# SDR DALA2022072205073

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 67,904 hours, 25,076 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2329499) DURING INSPECTION FOUND WING-TO-BODY FAIRING STRUCTURE / SUPPORT FRAMES, STA. 727 +2.7 / WEAR. MAINTENANCE REPAIRED DAMAGE PER ERA 600887-14.
